Relaxed Monotonic Conditions for Schur Stability of Real Polynomials

Thang V. NGUYEN  Yoshihiro MORI  Takehiro MORI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.10   pp.2326-2328
Publication Date: 2007/10/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.10.2326
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
monotonic condition,  Schur stability,  real polynomial,  sufficient condition,  Jury stability test,  

Full Text: PDF>>
Buy this Article




Summary: 
Monotonic condition, a well-known sufficient condition for Schur stability of real polynomials, is relaxed. The condition reads that a series of strictly and monotonically decreasing positive coefficients of the polynomials yields Schur stability. It is shown by inspecting the original proof that equalities are allowed in all the inequalities but two which are located at appropriate positions.